# SDR AU980083

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053003
- Condition: Cracked
- Location: Te Flap Actuator
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING FLAP ACTUATOR HOUSING CRACKED CIRCUMFERENTIALLY AND LEAKING HYDRAULIC FLUID. CRACK IS LOCATED APPROXIMATELY 5.5MM (0.218IN) FROM THE BASE OF THE ACTUATOR CYLINDER. CRACK LENGTH APPROXIMATELY 32MM (1.25IN).
